Refereed Papers

J. A. Bergstra (2006). Elementary algebraic specifications of the rational function field. In A. Beckmann et al., editors,  CiE 2006, volume 3988 of Lecture Notes in Computer Science, pages 40–54. Springer-Verlag. doi:10.1007/11780342_5

J. A. Bergstra and J. V. Tucker (2006). Elementary algebraic specifications of the rational complex numbers. In K. Futatsugi et al., editors,  Goguen Festschrift, volume 4060 of  Lecture Notes in Computer Science, pages 459–475. Springer-Verlag. doi:10.1007/11780274_24

J. A. Bergstra and J. V. Tucker (2007). The rational numbers as an abstract data type. Journal of the ACM, 54(2):Article 7. doi:10.1145/1219092.1219095 (preprint at http://cs.swan.ac.uk/reports/yr2005/CSR12-2005.pdf)

J. A. Bergstra, Y. Hirshfeld, and J. V. Tucker (2008). Fields, meadows and abstract data types. In A. Avron et al., editors,  Trakhtenbrot Festschrift, volume 4800 of  Lecture Notes in Computer Science, pages 166–178. Springer-Verlag. doi:10.1007/978-3-540-78127-1_10

J. A. Bergstra and J. V. Tucker (2008). Division safe calculation in totalised fields. Theory of Computing Systems, 43(3):410–424. doi:10.1007/s00224-007-9035-4 (freely available)

J. A. Bergstra, Y. Hirshfeld, and J. V. Tucker (2009). Meadows and the equational specification of division. Theoretical Computer Science, 410(12–13):1261–1271. doi:10.1016/j.tcs.2008.12.015 (freely available)

I. Bethke and P. H. Rodenburg (2010). The initial meadows. Journal of Symbolic Logic, 75(3):888–895. doi:10.2178/jsl/1278682205 (preprint: arXiv:0806.2256v1 [math.RA])

J. A. Bergstra and C. A. Middelburg (2011). Inversive meadows and divisive meadows. Journal of Applied Logic, 9(3):203–220. doi:10.1016/j.jal.2011.03.001 (freely available)

J. A. Bergstra, I. Bethke, and A. Ponse (2013). Cancellation meadows: A generic basis theorem and some applications. Computer Journal, 56(1):3–14. doi:10.1093/comjnl/bxs028 (postprint: arXiv:0803.3969v3 [math.RA])

J. A. Bergstra, I. Bethke, and A. Ponse (2015). Equations for formally real meadows. Journal of Applied Logic, 13(2B):1–23. doi:10.1016/j.jal.2015.01.004 (postprint: arXiv:1310.5011v4 [math.RA])

J. A. Bergstra and C. A. Middelburg (2015a). Division by zero in non-involutive meadows. Journal of Applied Logic, 13(1):1–12. doi:10.1016/j.jal.2014.10.001 (postprint: arXiv:1406.2092v1 [math.RA])

J. A. Bergstra and A. Ponse (2015). Division by zero in common meadows. In R. de Nicola and R. Hennicker, editors,  Wirsing Festschrift, volume 8950 of  Lecture Notes in Computer Science, pages 46–61. Springer-Verlag. doi:10.1007/978-3-319-15545-6_6 (postprint: arXiv:1406.6878v2 [math.RA])

I. Bethke, P. H. Rodenburg, and A. Sevenster (2015). The structure of finite meadows. Journal of Logic and Algebraic Methods in Programming, 84(2):276–282. doi:10.1016/j.jlamp.2014.08.004 (preprint: arXiv:0903.1196v1 [cs.LO])

J.A. Bergstra and C.A. Middelburg (2016). Transformation of fractions into simple fractions in divisive meadows. Journal of Applied Logic, 16:92–110. doi:10.1016/j.jal.2016.03.001 (postprint: arXiv:1510.06233v3 [math.RA])

 

Papers are ordered by year of publication. If two or more publications have the same year of publication, then they are further ordered by surnames of the authors. If two or more publications have the same year of publication and the same surnames of the authors, then they are further ordered by title of the paper.
Advertisements